Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i3.120
pages 93-97

Calculating Stability Domains of Numerical Methods for Solving Higher-Order Differential Equations

Rostislav A. Bun
Scientific and Research Institute of Information Infrastructure of National Academy of Sciences of Ukraine, Lvov, Ukraine
Anna V. Semykina
Scientific and Research Institute of Information Infrastructure of National Academy of Sciences of Ukraine, Lvov, Ukraine

SINOPSIS

The paper concerns the method of calculating the stability domains of numerical algorithms for solving higher-order differential equations. The analyzed methods make use of generalized backward differentiation formulae and do not require reduction of the initial equations to a set of first-order equations.


Articles with similar content:

Optimal Control of a Parabolic System under Conditions of Concentrated Heat Capacity
Journal of Automation and Information Sciences, Vol.35, 2003, issue 5
Ivan V. Sergienko, Vasiliy S. Deineka
Lie Groups and Scale-Invariant Forms of the Prandtl Equations
International Journal of Fluid Mechanics Research, Vol.28, 2001, issue 1&2
A. A. Avramenko
On Approximation of the Quasi-Smooth Functions by Their Poisson Type Integrals
Journal of Automation and Information Sciences, Vol.49, 2017, issue 10
Yuriy I. Kharkevych
On Construction of Finite-Dimensional Mathematical Model of Convection−Diffusion Process with Usage of the Petrov−Galerkin Method
Journal of Automation and Information Sciences, Vol.42, 2010, issue 6
Sergey V. Siryk, Nikolay N. Salnikov, Igor A. Tereshchenko
APPLICATION OF A NEW ANALYTICAL METHOD FOR THE RICHARDS' EQUATION, BASED ON THE BROOKS AND COREY MODEL
Journal of Porous Media, Vol.19, 2016, issue 11
Jalil Manafian, Mehrdad Lakestani, Ahmet Bekir